# SDR C77A2020022270021

- Difficulty date: July 15, 2019
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 31,546 hours, 19,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CABIN FLOOR STRUCTURE: P/N 170-86181-005 RH PANEL SUPPORT, P/N 170-86139-005 LH SILL PANEL FR 88-90, P/N 170-66796-001 LH PANEL SUPPORT, P/N 170-91919-001 RH SHEAR PANEL, P/N 170-60259-001 FR90 RH OB GUSSET, P/N 170-60257-001 FR90 LH IB GUSSET, P/N 170-60261-001 GUSSET FR 90 LH OTBD, P/N 170-92907-001 LH PANEL SUPPORT. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR. WORK ORDER 2542023314
